# SDR YENA2024071601029

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,021 hours, 32,826 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER HINGE ARM FITTING ASSY FORK END #2 DAMAGED; EC A24-798-01 ASSIGNED FOR TIME LIMITED REPAIR.   DURING THE CURRENT (6/2024) C9 CHECK FOR A/C N510JB @ MEX, MEXICANA REPORTED 2 GOUGES AND ALL HOLES ELONGATED (#1-9) ON THE VERTICAL STABILIZER HINGE ARM BR2 FLANGE UPPER SURFACE.  SEE FIGURE 1 (SHEETS 1-4) IN THE REF /1/ ¬EA FOR MORE DETAILS. THE DAMAGE WAS BEYOND SRM TASK 55-36-42-300-008 LIMITS.  THEREFORE, AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS.   AIRBUS PROVIDED THE REF /4/ TD WITH INSTRUCTIONS, LEAVE THE GOUGES AS IS AFTER REWORK, TO REAM THE HOLES TO A CRACK FREE CONDITION AND OVERSIZE THE HOLE AND INSTALL OS FASTENERS IAW WITH LIMITS IN TABLE 4 OF THE REF /4/ TD     AIRBUS APPROVED THIS REPAIR PER THE REF /3/ AIRBUS RDAF AS A TIME-LIMITED, PENDING FURTHER DTA DUE WITHIN 6 MONTHS.  THIS EC ACCOMPLISHES THE TIME-LIMITED REPAIR PER THE REF /1/ & /2/ EOS AND COMPLIES WITH THE REF /3/ RDAF WITHOUT DEVIATION. THIS EC A24-798-01 IS ISSUED TO PROVIDE THE TIME-LIMITED REPAIR INSTRUCTIONS. EC A24-798-02 PROVIDES A PLACEHOLDER ISSUED TO TRACK THE 6-MONTH LIMITATION FOR THE DTA. THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /3/ RDAF, PENDING DTA WITHIN 6 MONTHS AND IS CLASSIFIED AS MINOR ACCORDING TO THE GUIDELINES SPECIFIED IN THE REF /5/ MX-244. (E/C: A24-798-01)
